ahmed gamal ibrahim
Title
Cited by
Cited by
Year
Multivalued fractional differential equations
AMA El-Sayed, AG Ibrahim
Applied Mathematics and Computation 68 (1), 15-25, 1995
1821995
Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Applied Mathematics and Computation 257, 103-118, 2015
1012015
Set-valued integral equations of fractional-orders
AMA El-Sayed, AG Ibrahim
Applied mathematics and computation 118 (1), 113-121, 2001
562001
Bio-organic fertilization and its impact on apricot young trees in newly reclaimed soil.
RG Stino, AT Mohsen, MA Maksoud, M El-Migeed, AM Gomaa, ...
American-Eurasian Journal of Agricultural and Environmental Science 6 (1), 62-69, 2009
412009
Topological structure of the solution set for fractional non-instantaneous impulsive evolution inclusions
JR Wang, AG Ibrahim, D O’Regan
Journal of Fixed Point Theory and Applications 20 (2), 1-25, 2018
362018
Existence problems in second order evolution inclusions: discretization and variational approach
C Castaing, AG Ibrahim, M Yarou
Taiwanese Journal of Mathematics 12 (6), 1433-1475, 2008
282008
Controllability of fractional non-instantaneous impulsive differential inclusions without compactness
JR Wang, AG Ibrahim, M Fečkan, Y Zhou
IMA Journal of Mathematical Control and Information 36 (2), 443-460, 2019
222019
Existence and controllability results for nonlocal fractional impulsive differential inclusions in Banach spaces
JR Wang, AG Ibrahim
Journal of Function Spaces and Applications 2013, 2013
222013
Functional differential inclusion on closed sets in Banach spaces
C Castaing, AG Ibrahim
Advances in mathematical economics, 21-39, 2000
222000
Nonlocal Cauchy problems for semilinear differential inclusions with fractional order in Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Communications in Nonlinear Science and Numerical Simulation 27 (1-3), 281-293, 2015
212015
Controllability for noninstantaneous impulsive semilinear functional differential inclusions without compactness
JR Wang, AG Ibrahim, D O’Regan, Y Zhou
Indagationes Mathematicae 29 (5), 1362-1392, 2018
202018
Reducing construction disputes through effective claims management
HH Mohamed, AH Ibrahim, AA Soliman
American Journal of Civil Engineering and Architecture 2 (6), 186-196, 2014
202014
Nonlinear implicit fractional differential equation involving ebsi- Caputo fractional derivative
MS Abdo, AG Ibrahim, SK Panchal
Proceedings of the Jangjeon Mathematical Society 22 (3), 387-400, 2019
182019
Define integral of fractional order for set valued function
AG Ibrahim, AMA El-Sayed
J. Frac. Calculus 11, E2, 1997
181997
Mild solutions for nonlocal impulsive fractional semilinear differential inclusions with delay in Banach spaces
AG Ibrahim, NA Al Sarori
Scientific Research Publishing, 2013
162013
Existence theorems for functional multivalued three-point boundary value problem of second order
AG Ibrahim, AM Gomaa
J. Egypt. Math. Soc 8 (2), 155-168, 2000
162000
Existence of mild solutions of a semilinear evolution differential inclusions with nonlocal conditions
RA Al-Omair, AG Ibrahim
Electronic Journal of Differential Equations 2009 (42), 1-11, 2009
152009
Hilfer-type fractional differential switched inclusions with noninstantaneous impulsive and nonlocal conditions
JR Wang, AG Ibrahim, D O’Regan
Nonlinear Analysis: Modelling and Control 23 (6), 921-941, 2018
142018
Functional evolution equations governed by m-accretive operators
C Castaing, AG Ibrahim
Advances in Mathematical Economics, 23-54, 2003
132003
Nonemptyness and compactness of the solution set for fractional evolution inclusions with non-instantaneous impulses
J Wang, AG Ibrahim, D O'Regan
Electronic Journal of Differential Equations 2019 (37), 1-17, 2019
112019
The system can't perform the operation now. Try again later.
Articles 1–20